# SDR FDEA201901100083

- Difficulty date: January 10, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,486 hours, 26,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65743135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FORWARD CARGO CEILING LBL 45 STA 580 MAIN CABIN FLOORBEAM "T" CAP ON THE RADIUS. DOT 88-001 REMOVED DAMAGED SECTION OF THE LT BS580 LBL45 "T" CORD. FABRICATED ANGLE AND RADIUS STRAP INSTALLED REPAIR PARTS IAW EA 5310-T0344538 P1. COMPLIED WITH FUSELAGE - MAINFRAME - STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR AT LBL 45.
